# SDR DALA2021102606637

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 90,855 hours, 37,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 SEATS 1,2 AND 3DC E-PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND BATTERY SLED FUSE BLOWN. REPLACED FUSE. OPS CHK GOOD. I/A/W B757 AMM 33-51. (7826032)
